# SDR CALA2022101802824

- Difficulty date: October 14, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5337705720100
- Condition: Damaged
- Location: Fr43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR43 FOOT BTACKED AT 3:00 POSITION FACING FWD (OUTBOARD). REP AIR BEFORE NEXT FLIGHT. REPAIRED RH FR43 FOOT WITH INSTALLATION OF FREEZE PLUG IAW AIRBU S R53370233. EMP: V933863 WC: 36049 STA: ST ENG BFM SFR# 1030161 INPECTION ACCOMPLISHED ON ST ENGINEERING NRC #36049
